# SDR UPS07M50733

- Difficulty date: August 10, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZ STAB CONSTANT SECTION BARREL NUT BORE RT NR 34 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE RMVD PER SRM 51-21-01 VII R38.  BOTTOM SURFACE BORE THRU.  BORE REAMED TO 1.178" DIA, REMN BLEND OUT 0.065" DEEP.  EXCEEDED LIMITS.  BARREL NUT BORE & BLEND OUT VOID RADIUS SMOOTHEN & PROTECTED PER SRM 51-21-01 VII R38.  BUCKET BUSHING FAB, PROTECTED & INSTALLED.  REPAIR C/O AT BARREL NUT BORE NR 34 RT IS ACCEPTABLE PER EN 1518-07.
